# SDR ASOA2016041514705

- Difficulty date: April 15, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 28,326 hours, 20,210 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULB BURNED ON ENTRANCE DOOR LOWER EXIT LIGHT.  R & R LIGHT IAW AMM 33-51-05, OPS CHECK GOOD.
